Question: GP changed meds 2 months ago…my life has turned into hell
High blood pressure started after new GP changed meds 2 months plus ago…taken me off them now due to lots of side effects..dry eyes, flushed face insomnia etc…erratic BP..from -128/ 78 to 165/80…told me to stop meds and monitor twice daily without meds for 11 days..flushing of face twice daily, Occ dry eyes ( not as bad) more seriously BP last night after after a days walking and rested for 2 hrs was 174/90… I have not taken it today as makes me so anxious. Is all over the place. I am a healthy slim healthy diet, no smoke or alcohol …what is going on…had two kidney tests prior to change of medication..all fine….do u think it is my heart..and why resistance to medication..as one tablet is one I had taken for 14 yrs..then precious doc reduced it to a 2.5 mg water tablet..BP then was always about 127/ 78. Never over 140 like this has been for 2 months ..been on 5 and 10 mg of Linisoprol then 5 mg of Amlodopine….my life has turned into hell
it seems that your body internal environment has been disturbed by the new medicines . it happens as many people do not tolerate some kind of medicines.
if the medicines prescribed by your precious doctor had suited your body system well and everything was in control, then you should go back to that doctor and start on those old medicines. any new doctor should stop experimenting on your body.